# SDR C8GA200900256

- Difficulty date: July 31, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: BAC14902763
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT THE FAIL SAFE IS GOUGED AT STA 540, STR 25L. FABRICATED NEW FAIL SAFE CHORD FROM BAC 1490-2763 .090" DIM 8.75" X 1.75". INSTALLED CHORD, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
